# SDR DL72L010324

- Difficulty date: February 23, 2001
- Submitted: February 27, 2001
- Operation: Air carrier
- Aircraft: N510DA
- Make and model: Boeing 727232
- Aircraft serial: 21312
- Aircraft time: 72,118 hours, 48,399 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 651626920
- Part serial: 7613
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERHAUL AT BF GOODRICH THE INBOARD FLAP, NR 4 INBOARD TRACK WAS FOUND WITH WEAR AND CORROSION AT THE MLG AND SPOILER BEAM ATTACH PADS, THE MLG DOOR FWD HINGE FITTING AND FWD BRACKET LOWER ATTACH HOLES, FWD LUG BORES, AND IN THE       TOGGLE DETENT HOLE.  REPAIR PER ER/A 401433-14AD AND BF GOODRICH ENGINEERING      REPAIR DOCUMENT 23-0683.
